# SDR DL757081254

- Difficulty date: September 29, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, A DENT WAS FOUND IN A FUSELAGE SKIN SECTION WHICH HAD BEEN PREVIOUSLY SPLICED IN DURING AN EARLIER SKIN REPAIR.  THE DENT WAS REMOVED AND REPAIRED PER B757 SRM GUIDELINES.  THE ER/A IS CLASSIFIED AS MAJOR AND AD RELATED BECAUSE OF THE PREVIOUS REPAIR CLASSIFICATION.
